The dilation property of modulation spaces and their inclusion relation with Besov spaces

By Mitsuru Sugimoto, Naohito Tomita. 2006

170 citations recorded by the source corpus.

Abstract We consider the dilation property of the modulation spaces M p , q . Let D λ : f ( t ) ↦ f ( λ t ) be the dilation operator, and we consider the behavior of the operator norm ‖ D λ ‖ M p , q → M p , q with respect to λ. Our result determines the best order for it, and as an application, we establish the optimality of the inclusion relation between the modulation spaces and Besov spaces, which was proved by Toft [J. Toft, Continuity properties for modulation spaces, with applications to pseudo-differential calculus, I, J. Funct. Anal. 207 (2004) 399–429].

Subfields: Applied Mathematics

View Paper: https://www.semanticscholar.org/paper/f9dcae561c73b3bfb54d887f4fe2460b07f4be4f

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. J. Toft
  2. Nenad Teofanov
  3. Fabio Di Nicola
  4. Elena Cordero
  5. Karlheinz Gröchenig
  6. L. Rodino
  7. 'Arp'ad B'enyi
  8. Stevan Pilipovic

Citations in the corpus